Browse Title Index

Issue Title
2017, Volume 18, Issue Number 1 Approximations to Three Essential Functions of Standard Normal Distribution Abstract
Ramu Yerukala, Naveen Kumar Boiroju, Kollu Ranga Rao
2022, Volume 22, Issue Number 2 Asset Liability Management for Perpetual Payments Abstract
Luigi Romano, Donato Scolozzi
Spring 2009, Volume 4, Number S09 Assimilation of the soil resistance to evaporation in ICARE Model Abstract
N. Alaa, W. Bouarifi, G. Chehbouni, R. Khiri, L. Hanich, J.R. Roche
Autumn 2009, Volume 5, Number A09 Augmentability in Optimal Control Abstract
Javier F. Rosenblueth
Spring 2009, Volume 4, Number S09 Automatic Classification of Malignant and Benign Microcalcifications on Mammograms: Texture Analysis using K-nearsetneighbours Classifier Abstract
N. Hamdi, K. Auhmani, M. M. Hassani
2013, Volume 13, Issue Number 1 Bayesian estimation of a multivariate mean under model uncertainty Abstract
Georges Nguefack-Tsague
2018, Volume 19, Issue Number 3 Bayesian Estimation of the Parameters of Maxwell-Boltzmann Distribution using Normal and T-K Approximation Techniques Abstract
Afaq Ahmad, Kawsar Fatima, S.P. Ahmad
2021, Volume 22, Issue Number 3 Bayesian Prediction of Monthly Gold Prices Using an EARSV Model and Its Competitive Component Models Abstract
Praveen Kumar Tripathi, Manika Agarwal
2023, Volume 24, Issue Number 1 Bianchi- III Five Dimensional Cosmological Model In Saez-Ballester Theory of Gravity Abstract
Rajni Gupta
2014, Volume 15, Issue Number 3 Bifurcation Behavior of a Modified Kuramoto-Sivashinsky Equation in Two-Dimensional Spatial Domain Abstract
Q. W. Huang, T. S. Tang, W. B. Fu, L. Zhang
2023, Volume 24, Issue Number 2 Calibration Estimator in presence of Measurement Errors on Successive Occasions Abstract
Kumari Priyanka, Pidugu Trisandhya
2013, Volume 13, Issue Number 1 Certain Coefficient Inequalities For Some Subclasses Of p-Valent Functions Abstract
Somia Muftah Amsheri, Valentina Zharkova
Autumn 2010, Volume 6, Number A10 Characterization of Some Matrix Classes Abstract
Hemen Dutta
Autumn 2011, Volume 9, Number A11 Characterization of the Central Limit Theorem by the Burmann Power Series Abstract
Richard F. Patterson, Pali Sen
Winter 2011, Volume 10, Number W11 Characterizations of Closed Ideals and Main Parts of Some Analytic and Meromorphic Classes of Area Nevanlinna Type Abstract
Romi Shamoyan, Haiying Li
2012, Volume 11, Issue Number 1 Characterizations of Gamma LA-semigroups by Generalized Fuzzy Gamma Ideals Abstract
Muhammad Aslam, Saleem Abdullah, Noor-ul-Amin
2014, Volume 15, Issue Number 2 Characterizations of Regular LA-semi groups by ([alfa], [beta])-fuzzy ideals Abstract
Muhammad Gulistan, Saleem Abdullah, Tariq Anwar
2015, Volume 16, Issue Number 1 Chiral polyhedra and projective lines Abstract
David Elliott, Dimitri Leemans, Eugenia O’Reilly-Regueiro
2018, Volume 19, Issue Number 2 Class of Estimators for Effective Estimation of Population Mean in Two-Phase sampling Abstract
G. N. Singh, Amod Kumar, Gajendra K. Vishwakarma
2014, Volume 15, Issue Number 1 Coincidence and common fixed point theorem for a sequence of partially weakly increasing mapping in ordered G-metric spaces Abstract
S. H. Rasouli, M. H. Malekshah
2021, Volume 22, Issue Number 2 Combined Cumulative Sum-Exponentially Weighted Moving Average Scheme for Monitoring the Process Mean Abstract
D. Tyagi, H. Shonik
Winter 2010, Volume 7, Number W10 Combined Mixed Hybrid Finite Element and Finite Volume Method for Flow in Porous Media Abstract
A. Elakkad, N. Guessous, A. Elkhalfi
2012, Volume 12, Issue Number 2 Common fixed point results for mappings satisfying (psi, varphi)-weak contractions in ordered partial metric space Abstract
Hassen Aydi
Autumn 2010, Volume 6, Number A10 Common fixed point theorems in probabilistic quasi-metric spaces Abstract
Yeol J. Cho, Reza Saadati, Yicheng Liu
2019, Volume 20, Issue Number 3 Comparative Study of the Reduced Differential Transform and Sumudu Transform for Solving Fractional Black-Scholes Equation for a European Call Option Problem Abstract
Sunday Emmanuel Fadugba
76 - 100 of 344 Items << < 1 2 3 4 5 6 7 8 9 10 > >>